# SDR SWI2023F00547

- Difficulty date: September 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL HAS 2 EA LOOSE FASTENERS ON ZED-STIFFENER (MARKED).   (C-CHECK RO 12/04/2023)   R/H LOWER TRANSCOWL HAS BEEN REPAIRED REF REO# 670-54-21-1593, REV --, DATED 10/16/23. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
